MAUDE Adverse Event Report: D.T. DAVIS ENTERPRISES LTD. DBA HOVERTECH INTERNATIONAL HOVERMATT SPU TRANSFER AND REPOSITIONING DEVICE; DEVICE, PATIENT TRANSFER, POWERED

D.T. DAVIS ENTERPRISES LTD. DBA HOVERTECH INTERNATIONAL HOVERMATT SPU TRANSFER AND REPOSITIONING DEVICE; DEVICE, PATIENT TRANSFER, POWERED
Model Number HM39SPU-B
Health Effect - Clinical Code Fall (1848)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
At end of case, patient was transferred from or table to gurney via hovermat with the direction of anesthesiologist.There were also two rn's and anesthesia resident helping with transfer.The hovermat was inflated and patient was moved to gurney.The hovermat was pressed to deflate after transfer to gurney.After deflation, the patient was on gurney but slowly fell to his right side off of gurney.Patient was lifted back to bed by staff.Device deflated asymmetrically causing sliding.

Brand Name
HOVERMATT SPU TRANSFER AND REPOSITIONING DEVICE
Common Device Name
DEVICE, PATIENT TRANSFER, POWERED
Manufacturer (Section D)
D.T. DAVIS ENTERPRISES LTD. DBA HOVERTECH INTERNATIONAL
4482 innovation way
allentown PA 18109
MDR Report Key9134533
Report Number9134533
Device Sequence Number3186006
Product Code FRZ
UDI-Device Identifier00816299010800
UDI-Public(01)00816299010800(10)19031113
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2019
Report Date (Section F) 09/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberHM39SPU-B
Device Catalogue NumberHM39SPU-B
Device Lot Number1903111393
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/30/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2019
Patient Sequence Number1
Date Report Sent to FDA09/04/2019